# SDR SWIA201335751

- Difficulty date: December 13, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 24,972 hours, 15,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT FWD CTR FLOOR SEAT TRACK FS 379 TO FS 485 SPLICE HAS SEVERAL AREAS WITH CORROSION INSIDE SEAT TRACK & ON OUTER SURFACE.  C-CHECK BLENDED CORROSION ON RT FLOOR SEAT TRACK FROM FS 379 TO FS 485 IAW REO.
